Doctor insights on:
Is There Any Meds That Can Help You Gain Weight
Not if one's healthy: A doctor can check for digestive, hormonal, metabolic, infectious, or cancerous conditions in a person "looking too thin". Hopefully, no problems are found. Choosing proper designs of clothing and shoes can help one appear bulkier. To increase muscle mass, one has to work out with weights. To add a little fat (if one is "skin & bones"), one must eat a larger amount of his healthy, balanced diet. ...Read more
Got help n meds for dep but lost a lot of weight and my appetite 6'2 105 pounds what's best way to gain back appetite n weight. Everytime i eat get stom cramps and diah short after eatin cuz of this pro?
Celiac sprue?, IBS?: It is difficult to tell what you have but seemingly you are having much trouble. Being 6"2' weighing 105 lbs is significantly underweight. I recommending see doc for eval of possible celiac, significant thyroid/endocrine disease, or very severe ibs/irritable bowel syndrome etc... Other condition such as crohns' disease, HIV enteropathy etc... Can pose much trouble as well. Consult doc. Good luck. ...Read moreSee 1 more doctor answer
Yes / Why!: There are a lot of over the counter supplements that are high calorie protein supplements that can help, some are available by prescription or OTC and there are medications that can help with weight gain, the OTC ones promising muscle bulk are hype for the most part. The real question here is why? Does it run in the family? Are you underweight? Losing weight? Thyroid checked? Adrenals checked? ...Read more
Almost 2yrs post ERCP for SOD2.Still have chronic diarrhea, pains in side & bk & can't gain weight. On no meds now, is there any help? New research?
SOD2: it is very likely in your situation that there is more going on than just sphincter of Oddi dysfunction. SOD does not usually cause diarrhea and weight loss, although the pain that you described certainly could be due to it. I would advise you to return to your gastroenterologist if your symptoms are persistent. Good luck. ...Read more
Plz suggest some non-benzo/non anti psych meds w/out weight gain meds such as Neurontin 4 sleep the longer the list the better! please help! thanks!
Several : One of the most commonly used sleep aids is trazodone (deseryl), it is effective with negligible weight gain issues, melatonin has been used successfully. For short term use, Ambien and Lunesta have been helpful as well. Your doctor will be the best to ask about which one is the best match for you. There is no medication that "fits all" feel better. ...Read more
I suffer with fibromalagia taking araund 600 tablets a month I gain a lot of weight in short space of time related to med how I can help myself?
? "600 tablets": Or do you mean gabapentin 600 mg dose? If so, weight gain to be expected, and could be very intense. Suggest you stop gabapentin, switch to Cymbalta, which will not cause such severe issues, and should work as well or better, get into vigorous exercise, and use dietary measures to stabilize. ...Read more
- Talk to a doctor live online for free
- Is there any vegetable or fruit that can help your night vision?
- Is there any kind of psychotherapy that can help improve mental retardation?
- How cani lose weight fast is there any pill you would recomend?
- Ask a doctor a question free online
- Foods that can help you gain weight
- Is there any proof saunas really help you lose weight?
- Is there an anxiety medicine that does not cause weight gain?
- Is there any std that can make my vagina hurt?
- Is there any product that can help you lose weight in a month?